中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2016年知识产出  > 期刊论文
题名: de Rham-Gabadadze-Tolley massive gravity with degenerate reference metrics
作者: Cao, LM ;  Peng, YX ;  Zhang, YL
刊名: PHYSICAL REVIEW D
出版日期: 2016
卷号: 93, 期号:12, 页码:124015
学科分类: Astronomy & Astrophysics; Physics
DOI: http://dx.doi.org/10.1103/PhysRevD.93.124015
通讯作者: Cao, LM (reprint author), Univ Sci & Technol China, Interdisciplinary Ctr Theoret Study, Hefei 230026, Anhui, Peoples R China. ;  Cao, LM (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: In De Rham-Gabadadze-Tolley massive gravity, to get the equations of motion, the square root tensor is assumed to be invertible in the variation of the action. However, this condition cannot be fulfilled when the reference metric is degenerate. This implies that the resulting equations of motion might be different from the case where the reference metric has full rank. In this paper, by generalizing the Moore-Penrose inverse to the cases of symmetric tensors on Lorentz manifolds, we get the equations of motion of the theory with a degenerate reference metric. It is found that the equations of motion are a little bit different from those in the nondegenerate cases. Based on the result of the equations of motion, for the (2 + n)-dimensional solutions with the symmetry of n-dimensional maximally symmetric space, we prove a generalized Birkhoff-type theorem in the case where the degenerate reference metric has rank n; i.e., we show that the solutions must be Schwarzschild type or Nariai-Bertotti-Robinson type under the given assumptions.
类目[WOS]: Astronomy & Astrophysics ;  Physics, Particles & Fields
关键词[WOS]: DIMENSIONS ;  EQUATIONS
收录类别: SCI
项目资助者: National Natural Science Foundation of China [11205148, 11235010] ;  Open Project Program of State Key Laboratory of Theoretical Physics, Institute of Theoretical Physics, Chinese Academy of Sciences, China [Y5KF161CJ1] ;  MOST Grant [104-2811- M-002-080]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/21625
Appears in Collections:理论物理所2016年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
De Rham-Gabadadze-Tolley massive gravity with degenerate reference metrics - Cao, Peng, Zhang - 2016.pdf(212KB)----开放获取View Download

Recommended Citation:
Cao, LM,Peng, YX,Zhang, YL. de Rham-Gabadadze-Tolley massive gravity with degenerate reference metrics[J]. PHYSICAL REVIEW D,2016,93(12):124015.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Cao, LM]'s Articles
 [Peng, YX]'s Articles
 [Zhang, YL]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Cao, LM]‘s Articles
 [Peng, YX]‘s Articles
 [Zhang, YL]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: De Rham-Gabadadze-Tolley massive gravity with degenerate reference metrics - Cao, Peng, Zhang - 2016.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace